On solvability of some boundary value problems for a class of quasilinear parabolic equations

被引:0
作者
Ar. S. Tersenov
机构
来源
Siberian Mathematical Journal | 1999年 / 40卷
关键词
Parabolic Equation; Classical Solution; Parabolic Problem; Nondecreasing Function; Nonlinear Parabolic Equation;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:972 / 980
页数:8
相关论文
共 14 条
[1]  
Kruzhkov S. N.(1979)Quasilinear parabolic equations and systems in two independent variables Trudy Sem. Petrovsk. 5 217-227
[2]  
Tersenov A. S.(1995)On a certain class of nonuniformly elliptic equations Sibirsk. Mat. Zh. 36 893-902
[3]  
Vishnevskiî M. P.(1995)Behavior of solutions to nonlinear parabolic equations at large time Sibirsk. Mat. Zh. 36 510-530
[4]  
Zelenyak T. I.(1991)Examples of parabolic problems with blowing-up derivatives J. Math. Anal. Appl. 154 226-237
[5]  
Lavrent'ev M. M.(1994)Derivative blow-up and beyond for quasilinear parabolic equations Differential Integral Equations 7 811-821
[6]  
Dlotko T.(1993)Solvability of nonlinear parabolic problems Sibirsk. Mat. Zh. 34 123-129
[7]  
Fila M.(1967)Nonlinear parabolic equations in two independent variables Trudy Moskovsk. Mat. Obshch. 16 329-346
[8]  
Lieberman G. M.(1998)On quasilinear non-uniformly parabolic equations in general form J. Differential Equations 142 263-276
[9]  
Lavrent'ev M. M.(1985)On boundedness conditions for the gradient of solutions of degenerate parabolic equations Dinamika Sploshn. Sredy 72 120-128
[10]  
Kruzhkov S. N.(1996)Interior gradient blow-up in a parabolic equations Differential Integral Equations 9 865-877